# SDR USAA920080865

- Difficulty date: April 12, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 62,473 hours, 43,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3 INCH SKIN CRACK ON LEFT SIDE OF FUSELAGE AT BS 927, BELOW S25L.  REPAIRED IAW SRM 53-00-01 REPAIR 31, PG 244.
